# SDR AALA202508010248

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,463 hours, 14,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 171010124P
- Condition: Failed
- Location: Zone 100
- Part time: 16,172 hours, 7,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT PARKING BRAKE WAS STUCK ENGAGED. THE PARKING BRAKE LIGHT ILLUMINATED AND ANTI-SKID INOPERATIVE LIGHT ILLUMINATED AS WELL. ALSO, PARKING BRAKE CIRCUIT BREAKER POPPED, RESET ONCE BUT CIRCUIT BREAKER POPPED AGAIN. UNABLE TO TAXI OR MOVE AIRCRAFT. REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE. PER AMM 32-44-21.
